Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have two big spot in my chicks. How to get rid of?

hi Sir i m a 21 years old boy in my chicks two big spots just round its not take a right positions plz tell me plz tell me any medicene r cream
Asked On : Mon, 25 Jan 2010
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for asking the query,

The treatment will depend upon the type of lesion, its position, size whether associated with habits like cheek biting, smoking, tobacco chewing?
I would suggest you to visit the Dentist and get the thorough checkup done,
If it is associated with dental infections needs to be treated.
If associated with pain or burning sensation analgesic cream can be applied.
Maintain a good oral hygiene.
Use antiseptic mouthwash gargles twice daily.

Hope this helps out.

Answered: Fri, 3 May 2013
I find this answer helpful

 2 users find this helpful

  Anonymous's Response

What type of a lesion it is? Is it darkening or whitening or a swelling or an acne? Treatment differs for each type.

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor